alpha brooks Book Archive

Geometry And Topology

Cours de geometrie by D'Ocagne M.

By D'Ocagne M.

Show description

Read or Download Cours de geometrie PDF

Similar geometry and topology books

Zeta Functions, Topology and Quantum Physics

This quantity makes a speciality of numerous features of zeta capabilities: a number of zeta values, Ohno’s kin, the Riemann speculation, L-functions, polylogarithms, and their interaction with different disciplines. 11 articles on contemporary advances are written via striking specialists within the above-mentioned fields. every one article starts off with an introductory survey resulting in the fascinating new study advancements finished via the participants.

Additional resources for Cours de geometrie

Example text

On Fourier multipliers of Banach lattice-valued functions. Rev. Roumaine Math. Pures Appl. 34 (1989), no. 7, 635–642. , A covering lemma for rectangles in Rn . Proc. Amer. Math. Soc. 133 (2005), no. 11, 3235–3241 (electronic). , On equivalence of some bases to the Haar system in spaces of vector-valued functions. Bull. Polish Acad. Sci. Math. 36 (1988), no. 3-4, 119–131. , Singular integral operators: a martingale approach. Geometry of Banach spaces (Strobl, 1989), 95–110, London Math. Soc. , 158, Cambridge Univ.

34] Hytönen, T. , Anisotropic Fourier multipliers and singular integrals for vector-valued functions. Ann. Mat. , to appear. [35] Hytönen, T. , Littlewood–Paley–Stein theory for semigroups in UMD spaces. Rev. Mat. Iberoamericana, to appear. [36] Hytönen, T. , Estimates for partial derivatives of vector-valued functions. Illinois J. , to appear. , Vector-valued multiparameter singular integrals and pseudodifferential operators. Submitted, 2005. [38] Hytönen, T. , Vector-valued multiplier theorems of Coifman–Rubio de Francia–Semmes type.

Fully symmetric operator spaces. Integral Equations Operator Theory 15 (1992), no. 6, 942–972. [21] Fernandez, D. L. On Fourier multipliers of Banach lattice-valued functions. Rev. Roumaine Math. Pures Appl. 34 (1989), no. 7, 635–642. , A covering lemma for rectangles in Rn . Proc. Amer. Math. Soc. 133 (2005), no. 11, 3235–3241 (electronic). , On equivalence of some bases to the Haar system in spaces of vector-valued functions. Bull. Polish Acad. Sci. Math. 36 (1988), no. 3-4, 119–131. , Singular integral operators: a martingale approach.

Download PDF sample

Rated 4.72 of 5 – based on 36 votes